MathSciNet Relay Station
MathSciNet bibliographic data
MR860997 65N30
Zhang, Hong Qing; Wang, Ming On the compactness of quasiconforming element spaces and the convergence of quasiconforming element method. Appl. Math. Mech. (English Ed.) 7 (1986), no. 5, 443–459; translated from Appl. Math. Mech. 7 (1986), no. 5, 409--423(Chinese)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement